X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (474) 474
Publication (60) 60
Book / eBook (12) 12
Conference Proceeding (10) 10
Book Chapter (6) 6
Dissertation (3) 3
Government Document (3) 3
Book Review (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematical models (175) 175
two dimensional (168) 168
mathematical analysis (146) 146
mathematics, applied (102) 102
mechanics (90) 90
analysis (71) 71
mathematics (68) 68
two dimensional models (67) 67
computer simulation (65) 65
physics (62) 62
two-dimensional calculations (57) 57
partial differential equations (50) 50
physics, fluids & plasmas (50) 50
algorithms (42) 42
finite element method (42) 42
fluid flow (42) 42
mathematics, interdisciplinary applications (42) 42
models (41) 41
simulation (41) 41
dynamics (40) 40
equations (40) 40
computer science, interdisciplinary applications (37) 37
physics, mathematical (37) 37
computational fluid dynamics (36) 36
differential equations (36) 36
nonlinearity (35) 35
numerical analysis (35) 35
turbulence (35) 35
physics, multidisciplinary (34) 34
approximation (33) 33
burgers equation (33) 33
materials science, multidisciplinary (33) 33
navier-stokes equations (32) 32
stability (31) 31
fluid dynamics (29) 29
two dimensional flow (29) 29
diffusion (28) 28
engineering (25) 25
exact solutions (24) 24
methods (24) 24
physics, applied (24) 24
computation (23) 23
engineering, multidisciplinary (23) 23
flow (23) 23
vortices (23) 23
boundary conditions (22) 22
optimization (22) 22
research (22) 22
shock waves (22) 22
engineering, mechanical (21) 21
index medicus (21) 21
nonlinear problems (21) 21
solitons (21) 21
studies (21) 21
evolution (20) 20
mechanical engineering (20) 20
condensed matter (19) 19
plasma (19) 19
scheme (19) 19
70 plasma physics and fusion technology (18) 18
applications of mathematics (18) 18
deformation (18) 18
nonlinear equations (18) 18
two dimensional analysis (18) 18
classical and quantum mechanics, general physics (17) 17
model (17) 17
optics (17) 17
systems (17) 17
usage (17) 17
convection (16) 16
convergence (16) 16
finite difference method (16) 16
two-dimensional turbulence (16) 16
article subject (15) 15
discretization (15) 15
dynamical systems (15) 15
fluid mechanics (15) 15
magnetohydrodynamics (15) 15
solitary waves (15) 15
three dimensional (15) 15
wave propagation (15) 15
waves (15) 15
accuracy (14) 14
burgers-equation (14) 14
conservation laws (14) 14
dislocations (14) 14
flows (14) 14
viscosity (14) 14
algorithm (13) 13
applied mathematics (13) 13
classical mechanics (13) 13
design (13) 13
microstructure (13) 13
ordinary differential equations (13) 13
partial-differential-equations (13) 13
physics, atomic, molecular & chemical (13) 13
stability analysis (13) 13
turbulent flow (13) 13
burgers' equation (12) 12
chemistry, physical (12) 12
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 03/2017, Volume 40, Issue 5, pp. 1598 - 1607
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 02/2018, Volume 75, Issue 3, pp. 864 - 875
In this paper, two lattice Boltzmann models for two-dimensional coupled Burgers’ equations are proposed through treating the part or all of convection items as... 
Two-dimensional coupled Burgers’ equations | Lattice Boltzmann model | Source term | CONVECTION-DIFFUSION EQUATIONS | SCHEME | MATHEMATICS, APPLIED | Two-dimensional coupled Burgers' equations | FLOWS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 01/2019, Volume 77, Issue 2, pp. 565 - 575
This work addresses, numerical method based on Haar wavelets and finite differences to solve two dimensional linear, nonlinear Sobolev and non-linear... 
Finite differences | Two dimensional Haar wavelets | Non-linear PDEs | MATHEMATICS, APPLIED | FINITE-ELEMENT-METHOD | ALGORITHM | Wavelet | Norms | Collocation methods | Computation | Numerical methods
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 2006, Volume 361, Issue 2, pp. 394 - 404
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 09/2014, Volume 243, pp. 960 - 962
In a paper by Liu and Hou (2011) [1] the fractional coupled Burgers equation is solved by generalized two dimensional differential transform method. Two... 
Two dimensional differential transform | Generalized differential transform method | Fractional coupled Burgers equation | MATHEMATICS, APPLIED
Journal Article
Personal and Ubiquitous Computing, ISSN 1617-4909, 10/2018, Volume 22, Issue 5, pp. 1133 - 1139
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 2010, Volume 229, Issue 19, pp. 7147 - 7161
A new numerical method, which is based on the coupling between variational multiscale method and meshfree methods, is developed for 2D Burgers’ equation with... 
Variational multiscale | Burgers’ equation | Meshfree method | Burgers' equation | NUMERICAL-SOLUTION | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | FINITE-ELEMENT | PARTITION | PHYSICS, MATHEMATICAL | BUBBLES | Finite element method | Computation | Mathematical analysis | Meshless methods | Mathematical models | Two dimensional | Galerkin methods | Mesh generation
Journal Article
Computers & Mathematics with Applications, ISSN 0898-1221, 02/2018, Volume 75, Issue 3, p. 864
In this paper, two lattice Boltzmann models for two-dimensional coupled Burgers’ equations are proposed through treating the part or all of convection items as... 
Studies | Two dimensional models | Mathematical models | Linear equations | Convection | Distribution functions
Journal Article
International Journal of Numerical Methods for Heat & Fluid Flow, ISSN 0961-5539, 09/2012, Volume 22, Issue 7, pp. 880 - 895
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2010, Volume 60, Issue 3, pp. 840 - 848
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2011, Volume 217, Issue 16, pp. 7001 - 7008
Journal Article
ROMANIAN JOURNAL OF PHYSICS, ISSN 1221-146X, 2017, Volume 62, Issue 1-2
The purpose of this study is to investigate a combination between the homotopy analysis method and finite differences for the numerical resolution of coupled... 
coupled two dimensional Burgers' equation | nonlinear partial differential equations | FLUID | PHYSICS, MULTIDISCIPLINARY | homotopy analysis method | ANALYTIC SOLUTION | NONLINEAR POISSON EQUATION | VISCOUS-FLOW | DIFFERENTIAL-EQUATIONS | APPROXIMATE SOLUTION | BOUNDARY-ELEMENT METHOD | finite differences method
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 08/2016, Volume 286, pp. 1 - 14
The numerical solution of the initial value problem for the two-dimensional Burgers equation on the whole plane is considered. Usual techniques, like finite... 
Finite element method | Fourier transform | Burgers equation | Boundless domain | SYSTEM | MATHEMATICS, APPLIED | DECOMPOSITION METHOD | TIME | FINITE-DIFFERENCE SCHEME | FLOW | NUMERICAL-SOLUTION | WAVES | DISCRETIZATION | ELEMENT | TURBULENCE | Planes | Mathematical analysis | Boundary conditions | Initial value problems | Mathematical models | Two dimensional | Finite difference method
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 10/2016, Volume 39, pp. 283 - 299
Journal Article
National Academy Science Letters, ISSN 0250-541X, 10/2018, Volume 41, Issue 5, pp. 295 - 299
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 06/2015, Volume 23, pp. 123 - 128
In this work we study the Kadomtsev–Petviashvili–Burgers equation, which is a natural model for the propagation of the two-dimensional damped waves. We show... 
Lie point symmetry | Conservation law | Nonlinear self-adjointness | Ibragimov’s theorem | Ibragimov's theorem | MATHEMATICS, APPLIED | Environmental law | Analysis | Conservation laws | Theorems | Wave propagation | Equivalence | Mathematical analysis | Nonlinearity | Mathematical models | Two dimensional
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2015, Volume 258, pp. 296 - 311
The generalized Burger's-Huxley and Burger's-Fisher equations are solved by fully different numerical scheme. The equations are discretized in time by a new... 
2N order compact finite difference scheme | Generalized Burger's-Fisher equation | Two-dimensional unsteady Burger's equation | Collocation method | Generalized Burger's-Huxley equation | MATHEMATICS, APPLIED
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2011, Volume 217, Issue 15, pp. 6671 - 6679
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.